# SDR CALA2013090991146

- Difficulty date: September 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,258 hours, 17,105 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE ARM LIGHT INTERMITTENT.   DOOR GIRT BARS TRAVEL GOOD. CLEANED AND LUBED GIRT BAR FLOOR FITTINGS.
